# SDR HALA0600547

- Difficulty date: July 23, 2006
- Submitted: August 10, 2006
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767-300
- Aircraft serial: 23276
- Aircraft time: 59,458 hours, 28,903 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 1461
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT HINGE ATTACHMENT SUPPORT CRACKED AT BS 1461, LBL 25, WL 191, ON AFT CARGO BAY, BULK CARGO DOOR, INNER DOOR GUARD.  REMOVED DAMAGED AFT HINGE SUPPORT BRACKET FROM INNER BULK CARGO DOOR BS 1461, LBL 25, WL 191, FABRICATED NEW BRACKET, ALODINE, PRIMED, PAINTED, AND INSTALLED PER SRM 51-40-02 & SRM 51-20-01 & PER BAC 146T6399.
